# SDR USAASA02025

- Difficulty date: March 9, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D31516113
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - THE EMERGENCY LIGHT SYSTEM FAILED THE EMERGENCY LIGHT SYSTEM TEST.  MAINTENANCE REPLACED THE RIGHT SIDE, FIRST POSITION, EMERGENCY ESCAPE SLIDE.  SYSTEM TESTS OK.  (M)
